Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalized Weil type representation and a function analogous to $e^{-x^2}$

Author: Tomio Kubota
Journal: Bull. Amer. Math. Soc. 81 (1975), 902-903
MSC (1970): Primary 22E45; Secondary 33A40
MathSciNet review: 0390131
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jun-ichi Igusa, Theta functions, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 194. MR 0325625
  • 2. Tomio Kubota, On a generalized Weil type representation, Algebraic number theory (Kyoto Internat. Sympos., Res. Inst. Math. Sci., Univ. Kyoto, Kyoto, 1976) Japan Soc. Promotion Sci., Tokyo, 1977, pp. 117–128. MR 0453931
  • 3. André Weil, Sur certains groupes d’opérateurs unitaires, Acta Math. 111 (1964), 143–211 (French). MR 0165033,

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 33A40

Retrieve articles in all journals with MSC (1970): 22E45, 33A40

Additional Information